Could the use of a lotion for hair loss based on polysorbate 80, if it is used for many years, every day, cause cancer and heart problems?

No proof in humans. The only readily available info on the cardiac effects of polysorbate 80 is in a study on dogs. (Experimental results in dogs do not necessarily prove that the same thing will happen in humans) There has been some concern, but no proof, it may affect humans when combined with amiodarone (a heart drug). Here is what the toxicology data network says:about polysorbate 80 http://tinyurl.com/o7t98tx.
Possibly. Polysorbate 80 is known to cause heart problems such as arrhythmias, chest pain, heart attack, blood clots, and stroke. It has also been implicated in causing the growth of various cancerous tumors, especially if you're already predisposed to growing tumors. I would assume that the longer you use this substance the higher your chances are of developing these side effects. .

Related Questions

Are damages to heart caused by the daily use of polysorbate 80 for many years (present in lotion for hair)irreversible?

Unlikely. Polysorbate 80 is not an agent commonly known to affect heart muscle. If you have heart damage, I would assure other reasons have thoroughly been evaluated before considering polysorbate 80 as a cause. Read more...